# SDR A6WA9900057

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2720 · Rudder Control System
- Part: Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 5669 - AFTER TAKEOFF, RUDDER LIMITER LIGHT ILLUMINATED ON MWS PANEL.  LIGHT EXTINGUISHED ON SHORT FINAL.  PERFORMED OPS CHECK OF AIR SPEED SWITCH IAW BAE AMM 27-21-61.
